| Catalog Number |
309582 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.4.: the initial reporter also notified the fda on 20jun2023.Medwatch report # mw5118816.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd luer-lok¿ syringe with attached needle leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: while mixing menveo vaccine, pushing diluent into vial 2/2 (powder), some leaked around hub, another dose pulled to ensure adequate dosing.Bd (becton dickinson) syringe 0351034.Patient not impacted.
Additional Manufacturer Narrative
H6: investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
Event or Problem Description